# SDR CA061204006

- Difficulty date: December 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Cracked
- Location: Engine
- Part time: 8,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEE REPORT ATTACHED  CRACK INDICATIONS WERE FOUND ON THE CT BLADES AT OVERHAUL. CRACKS WERE FATIGUE RELATED ON ALL THE CT BLADES. HOWEVER, THE ATTACHED REPORT STATES THAT THE CT BLADES DID NOT FAIL IN CREEP AS DETAILED IN MFG SILS, DUE TO OVERTEMP OR EXCEEDING ENGINE LIMITATIONS. FAILURE APPEARS TO BE DUE TO FLAP MODE VIBRATIONS.  PLEASE REFER TO ATTACHED ENGINEERING REPORT FOR DETAILS. (TC NR 20061204006)
